Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stopped lymecycline given for bad skin, started bleeding. On contraceptive implant. Reasons ?

I have been on the contraceptive implant for 4 months. My doctor prescribed me lymecycline anti-biotics for bad skin 2 weeks ago. I came up on more spots so I stopped taking them. I have started bleeding which is very concerning as I haven t had a period for around 9 years as before the implant I was on the contraceptive injection . What could be the reason for this bleedin?
Asked On : Thu, 8 Nov 2012
Answers:  0 Views:  105 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor